Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2007 (2007), Article ID 24238, 15 pages
http://dx.doi.org/10.1155/2007/24238
Research Article

Approximation Technics for an Unsteady Dynamic Koiter Shell

Institut Supérieur d'Informatique, Université Tunis El Manar, Tunis 2080, Tunisia

Received 8 November 2006; Revised 3 March 2007; Accepted 11 June 2007

Academic Editor: Michela Redivo Zaglia

Copyright © 2007 Saloua Mani Aouadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Chapelle and R. Stenberg, “Stabilized finite element formulations for shells in a bending dominated state,” SIAM Journal on Numerical Analysis, vol. 36, no. 1, pp. 32–73, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Chapelle, “Etude du verrouillage numérique de quelques méthodes d'éléments finis pour les coques,” Tech. Rep. 2740, INRIA, Le Chesnay Cedex, France, 1995.
  3. D. N. Arnold and F. Brezzi, “Locking-free finite element methods for shells,” Mathematics of Computation, vol. 66, no. 217, pp. 1–14, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Brezzi, “Towards shell elements avoiding locking in the general case,” in Shells, Mathematical Modelling and Scientific Computing, M. Bernadou, P. G. Ciarlet, and J. M. Viano, Eds., vol. 105 of Courses and Conferences of the University of Santiago de Compostela, pp. 45–48, Universidade de Santiago de Compostela, Santiago de Compostela, Chile, 1997. View at Zentralblatt MATH · View at MathSciNet
  5. J. H. Bramble and T. Sun, “A locking-free finite element method for Naghdi shells,” Journal of Computational and Applied Mathematics, vol. 89, no. 1, pp. 119–133, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Yang, M. C. Delfour, and M. Fortin, “Error analysis of mixed finite elements for cylindrical shells,” in Plates and Shells (Québec, QC, 1996), vol. 21 of CRM Proc. Lecture Notes, pp. 267–280, American Mathematical Society, Providence, RI, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  7. M. Bernadou, Méthodes d'éléments finis pour les problèmes de coques minces, Masson, Paris, France, 1994.
  8. A. Blouza and H. Le Dret, “Existence et unicité pour le modèle de Koiter pour une coque peu régulière,” Comptes Rendus de l'Académie des Sciences, vol. 319, no. 10, pp. 1127–1132, 1994. View at Zentralblatt MATH · View at MathSciNet
  9. M. Bernadou and P. G. Ciarlet, “Sur l'ellipticité du modèle linéaire de coques de W. T. Koiter,” in Computing Methods in Applied Sciences and Engineering (Second Internat. Sympos., Versailles, 1975)—Part 1, vol. 134 of Lecture Notes in Econom. and Math. Systems, pp. 89–136, Springer, Berlin, Germany, 1976. View at Zentralblatt MATH · View at MathSciNet
  10. P. G. Ciarlet, Introduction to Linear Shell Theory, vol. 1 of Series in Applied Mathematics (Paris), Gauthier-Villars, Paris, France; North-Holland, Amsterdam, The Netherlands, 1998. View at Zentralblatt MATH · View at MathSciNet
  11. A. Blouza, F. Brezzi, and C. Lovadina, “Sur la classification des coques linéairement élastiques,” Comptes Rendus de l'Académie des Sciences, vol. 328, no. 9, pp. 831–836, 1999. View at Zentralblatt MATH · View at MathSciNet
  12. L. Xiao, “Asymptotic analysis of dynamic problems for linearly elastic shells—justification of equations for dynamic Koiter shells,” Chinese Annals of Mathematics, vol. 22, no. 3, pp. 267–274, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J.-L. Lions, “Quelques méthodes de résolution des problèmes aux limites non linéaires,” Dunod, Paris, France, 1969. View at Zentralblatt MATH · View at MathSciNet
  14. X. Zhang, “Two-level Schwarz methods for the biharmonic problem discretized conforming C1 elements,” SIAM Journal on Numerical Analysis, vol. 33, no. 2, pp. 555–570, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet